Volume 13, Issue 2 (10-2018)                   IJMSI 2018, 13(2): 71-81 | Back to browse issues page

XML Print


Abstract:  

Fej'{e}r  Hadamard  inequality is generalization of Hadamard inequality. In this paper we prove certain Fej'{e}r  Hadamard  inequalities for $k$-fractional integrals.
We deduce Fej'{e}r  Hadamard-type  inequalities for Riemann-Liouville fractional integrals. Also as special case Hadamard inequalities for $k$-fractional as well as fractional integrals are given.

Type of Study: Research paper | Subject: General